MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT REVISION CEM TIB TRAY SZ 2; MBT TIBIAL TRAY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US MBT REVISION CEM TIB TRAY SZ 2; MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Model Number 1294-35-120
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 05/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient's knee was infected.All revision components were removed and antibiotic spacer was put in.Doi: (b)(6) 2020, dor: (b)(6) 2020, left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
MBT REVISION CEM TIB TRAY SZ 2
Common Device Name
MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10143556
Report Number1818910-2020-13633
Device Sequence Number19561101
Product Code NJL
UDI-Device Identifier10603295025948
UDI-Public10603295025948
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1294-35-120
Device Catalogue Number129435120
Device Lot NumberJ60M68
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/29/2020
Supplement Date Received by Manufacturer07/14/2020
Initial Report FDA Received Date06/11/2020
Supplement Report FDA Received Date07/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT REVISION CEM TIB TRAY SZ 2; MBT TRAY SLEEVE POR M/L 29MM; PFC*SIGMA DIS AUG 4MM,SZ3,LEFT; PFC*SIGMA DIS AUG 8MM,SZ3,LEFT; SIG RP AOX STB INS SZ3 15; SIGMA FEM ADAPTER 5 DEGREE; SIGMA FEM ADAPTER NEUTRAL BOLT; SIGMA PS CEM FEM SZ3 L; UNIVERSAL STEM 75X16MM FLUTED; UNIVERSAL STEM 75X20MM FLUTED; MBT REVISION CEM TIB TRAY SZ 2; MBT TRAY SLEEVE POR M/L 29 MM; PFC*SIGMA DIS AUG 4 MM, SZ3, LEFT; PFC*SIGMA DIS AUG 8 MM,SZ3,LEFT; SIG RP AOX STB INS SZ3 15; SIGMA FEM ADAPTER 5 DEGREE; SIGMA FEM ADAPTER NEUTRAL BOLT; SIGMA PS CEM FEM SZ3 L; UNIVERSAL STEM 75X16 MM FLUTED; UNIVERSAL STEM 75X20 MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR